MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15563659509017992

Медицинская библиотека · Journal of toxicology. Clinical toxicology · 1995

Cardiac arrest following an iatrogenic 3,4-diaminopyridine intoxication in a patient with Lambert-Eaton myasthenic syndrome.

Boerma C E, Rommes J H, van Leeuwen R B, Bakker J

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Syndromes with impaired neuromuscular transmission are frequently treated with pyridine derivates. 3,4-diaminopyridine is thought to have fewer side effects than the commonly used, but less potent, 4-aminopyridine. We describe a patient with an initially unrecognized iatrogenic intoxication with 3,4-diaminopyridine. Except for a life threatening arrhythmia, symptoms were similar to a 4-aminopyridine intoxication. The patient made a full recovery with symptomatic treatment and withdrawal of the drug.

Для цитирования: Boerma C E, Rommes J H, van Leeuwen R B, Bakker J. Cardiac arrest following an iatrogenic 3,4-diaminopyridine intoxication in a patient with Lambert-Eaton myasthenic syndrome.. Journal of toxicology. Clinical toxicology. 1995. DOI: 10.3109/15563659509017992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.